MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT FREE T3; FREE TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT FREE T3; FREE TRIIODOTHYRONINE
Catalog Number 07K63-01
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the lots listed below.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.Complete information for recall number 3005094123-10/22/18-001-c.
 
Event or Problem Description
The customer reported controls shifted low while using the architect free t3 assay.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T3
Common Device Name
FREE TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8090893
Report Number3005094123-2018-00142
Device Sequence Number1359087
Product Code CDP
UDI-Device Identifier00380740014254
UDI-Public00380740014254
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2019
Device Catalogue Number07K63-01
Device Lot Number90096UI00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001-
Patient Sequence Number1